# SDR AALA2018081439038

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 9,589 hours, 3,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Clogged
- Location: Door Sill
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG PUNGENT ODOR WAS PRESENT IN AFT GALLEY, AT CRUISE. QUICK REFERENCE HANDBOOK PROCEDURES FOLLOWED, ODOR DID NOT DISSIPATE. EMERGENCY DECLARED, FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND AFT DOOR SILL DRAINS CLOGGED, CLEARED DRAINS PER AMM 38-31-00, AND PERFORMED WORKCARD 05-96-70. NO ADDITIONAL DISCREPANCIES FOUND, ALSO CLEARED AFT DRAIN PER WORKCARD 38-94-14.
